# SDR DALA2025091706827

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 95,851 hours, 43,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: Z010H0003117
- Part serial: 010H00000427
- Condition: Inoperative
- Location: Zone 200
- Part time: 77,855 hours, 37,926 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS STUCK ON WITH SWITCH IN THE OFF POS.  CYCLED A/C PWR. PERFORMED CID TEST. R/R PWR CTL RELAY 8WL. AWM 33-51. ALL OPS FAIL. 189039. T/S REF TSM 33-50. FOUND CIDS R IN EMERGENCY MODE. REPLACED CIDS REF A320 MM 23-70. BITE TEST GOOD. RPLD EMERGENCY LIGHT SWITCH 4WL REF A320 MM 33-50. EMERGENCY LIHT OP CK GOOD. (LP: 7512496)
